# SDR DALA2023042703291

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2735149) DURING INSPECTION FOUND PASSENGER COMPARTMENT, WL 208, LBL 12 INTERCOSTAL BETWEEN BS. 294.5 AND BS 312 HAS CORROSION. REMOVED DAMAGED INTERCOSTAL FROM PASSENGER COMPARTMENT BS 294.5 BS 312 LBL 12 PER B737 S.R.M 51-40-02-0G AND INSTALLED A NEW INTERCOSTAL PER B737 S.R.M 51-40-02-0G AND B DWG# 141A5600.
